MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 STANDARD STRAIGHT 200CM; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 STANDARD STRAIGHT 200CM; WIRE, GUIDE, CATHETER
Catalog Number M00326410
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure for the middle cerebral artery internal carotid artery lesion, the physician attempted to pass the guidewire through the lesion site.When manipulating the proximal end of the guidewire, there was no feedback from the distal end.The physician immediately withdrew the guidewire and found that it had fractured.The subject guidewire was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
D2a -common device name- corrected to wire, guide, catheter.D4- expiration date-updated.D9 - product available to stryker - updated.D9 - returned to manufacturer on - updated.H3 - device evaluated by mfg ¿ updated.Due to the automated manufacturing execution system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection it was noted that the guidewire was returned and was noted to be broken/fractured approx.191 cm from the proximal end.There was evidence of stretching to the distal coil.The core wire distal end was observed through the distal tip dome.The functional inspection was not required.The reported event guidewire broken/fractured during use was confirmed during analysis.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the physician attempted to pass the guidewire through the lesion site, repeatedly rotating it clockwise and counterclockwise.When manipulating the proximal end of the guidewire, there was no feedback from the distal end.The physician immediately withdrew the guidewire and found that it had fractured.During analysis, the guidewire was noted to be fractured with stretching noted to the distal coil.Additional information indicates that continuous flush was set up and maintained throughout the clinical procedure, the patient¿s anatomy was moderately tortuous.It is probable that the guidewire fractured as a result of the repeated rotating and manipulation of the guidewire during the attempt to pass the guidewire through the lesion site.Based on the review of all available information an assignable cause of procedural factors will be assigned to the reported event guidewire broken/fractured during use and to the analyzed event guidewire broken/fractured during use and guidewire distal tip stretched, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description

Brand Name
SYNCHRO2-14 STANDARD STRAIGHT 200CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23721314
Report Number3012931345-2025-00192
Device Sequence Number8532046
Product Code DQX
UDI-Device Identifier04546540688767
UDI-Public(01)04546540688767(17)270909(10)0000720816
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K053268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM00326410
Device Lot Number0000720816
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AXS CATALYST7 CATHETER (STRYKER)
Patient Age66 YR
Patient SexMale
Patient RaceAsian